Über einen Funktionenraum

A. Tychonoff

Mathematische Annalen (1935)

  • Volume: 111, page 762-766
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Tychonoff, A.. "Über einen Funktionenraum." Mathematische Annalen 111 (1935): 762-766. <http://eudml.org/doc/159809>.

author = {Tychonoff, A.},
journal = {Mathematische Annalen},
keywords = {Integral equations, functional analysis, etc.},
pages = {762-766},
title = {Über einen Funktionenraum},
url = {http://eudml.org/doc/159809},
volume = {111},
year = {1935},

AU - Tychonoff, A.
TI - Über einen Funktionenraum
JO - Mathematische Annalen
PY - 1935
VL - 111
SP - 762
EP - 766
KW - Integral equations, functional analysis, etc.
UR - http://eudml.org/doc/159809
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.